# SDR AWXA9700631

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708AW
- Make and model: Boeing 737112
- Aircraft serial: 19771
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 946-968
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-23 INSPECTION, FOUND PILLOWING SKIN AROUND POTABLE WATER SERVICE PANEL BETWEEN STRINGERS 24L TO 25L.  REMOVED CORROSION FROM TRIPLER FROM BS 946 TO 969, STR 24L TO 26L, FOUND OUT OF LIMITS PER SRM 53-30-01.  FABRICATED REPAIR TRIPLER AND INSTALLER PER SRM 51-30-02, AROUND POTABLE WATER SERVICE PANEL.
